Alert archive / New Jersey / Flash Flood Warnings in 2006

Flash Flood Warning 41, NWS New York, NY

November 8, 20064 counties in New Jersey

NWS New York, NY issued this flash flood warning at Nov 8, 2006, 12:56 PM EST for 4 counties in New Jersey. It was in force for 109 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 8, 2006, 12:56 PM EST (17:56 UTC)
Expired
Nov 8, 2006, 2:45 PM EST
In force
109 min
Issued by
NWS New York, NY
Area
Counties, with a storm outline in the text

Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Union County, NJ

The radar

The Philadelphia radar (KDIX), 96 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 8, 1:38 PM ESTFLASH FLOODRutherford, NJROUTE 17 CLOSED DUE TO FLOODING
Nov 8, 1:40 PM ESTFLASH FLOODHoboken, NJHIGHWAYS CLOSED DUE TO FLOODING AND WATER RESCUES.
Nov 8, 1:59 PM ESTFLASH FLOODNewark, NJROAD CLOSED DUE TO FLOODING AND WATER RESCUES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2006-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2006-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KOKX 081757
FFWOKX
NJC003-013-017-039-081945-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
1256 PM EST WED NOV 8 2006

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  UNION COUNTY IN NORTHEAST NEW JERSEY...
  HUDSON COUNTY IN NORTHEAST NEW JERSEY...
  ESSEX COUNTY IN NORTHEAST NEW JERSEY...
  BERGEN COUNTY IN NORTHEAST NEW JERSEY...

* UNTIL 245 PM EST...

* AT 1243 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED FLASH FLOODING OCCURRING FROM HEAVY RAIN OVER 
  THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JERSEY
  CITY...UNION CITY...TETERBORO...SUMMIT...SECAUCUS...RUTHERFORD...
  RIDGEFIELD...ORANGE...ORADELL...NORWOOD...NEWARK...MILLBURN...
  LYNDHURST...KEARNY...HOBOKEN...HARRISON...HACKENSACK...FORT LEE...
  ENGLEWOOD...BLOOMFIELD AND BERGENFIELD.

LOCAL LAW ENFORCEMENT REPORTED FLOODING ALONG ROUTE 1 AND 9 AFTER 
HAZELWOOD AVENUE IN MAHWAH NEW JERSEY. RAINFALL AMOUNTS OF ONE TO 
ONE AN A HALF INCH IN ONE HOUR ARE POSSIBLE WITH THE HEAVIER 
DOWNPOURS ACROSS THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4067 7447 4059 7419 4064 7416 4071 7402
      4097 7390 4101 7391 4101 7398

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Nov 8, 11:00 AM EST, 1 hour 56 minutes earlier.

Area forecast discussion, Nov 8, 11:00 AM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
1100 AM EST WED NOV 8 2006

.NEAR TERM (TODAY AND TONIGHT)...
WV IMAGERY SHOWING CUTOFF LOW SLIDING ACROSS GEORGIA/SOUTH CAROLINA
THIS MORNING...INDUCING CONTINUED INTENSIFICATION OF 1000MB LOW
PRESSURE ALONG THE CAROLINA COAST AS IT MOVES UP THE COAST. MODELS
HAVE INITIALIZED WELL THIS MORNING AND HAVE COME INTO BETTER
AGREEMENT WITH LOW PRESSURE DEEPENING TO AROUND 993 MB AS IT TRACKS
TO JUST SOUTH OF LI BY 00Z THIS EVENING. HEAVY RAIN AXIS HAS SET UP
ACROSS NORTHERN NEW JERSEY...LOWER HUDSON VALLEY...AND NE PA...WITH
EASTERLY INFLOW LIFTING MOISTURE PLUME OVER DEVELOPING INVERTED
TROUGH. LATEST MODEL GUIDANCE INDICATING RAINFALL COVERAGE AND
INTENSITY PICKING UP THROUGH THIS AFTERNOON AHEAD OF DEVELOPING
COASTAL LOW...WITH HEAVIEST LIFT/MOISTURE AXIS ACROSS NE
JERSEY/NYC/LOWER HUDSON VALLEY/ AND CONNECTICUT.

SEE HYDROLOGY SECTION FOR RAINFALL AMOUNTS AND CHANGES TO FFA.

WE SHOULD SEE A HEALTHY JET BETWEEN 30 AND 40 KT THIS MORNING/EARLY
AFTERNOON...BUT SFC INVERSION SHOULD KEEP IT MOSTLY ALOFT.

HEAVY RAINS SHOULD END FROM W TO E BY LATE THIS EVENING AS THE BEST
UPPER SUPPORT MOVES TO THE NORTHEAST...BUT LIGHT SHOWERS POSSIBLY
TAPERING TO DRIZZLE WILL REMAIN OVERNIGHT AS SOME WEAKER ENERGY
ALOFT MOVES THROUGH.

H85 TEMPS WILL RISE TO BETWEEN 10 AND 12C THIS AFTERNOON WHICH
TRANSLATES TO LOWER 60S FOR HIGHS TODAY.  WARM TEMPS ALOFT REMAIN
OVERNIGHT AND THE LINGERING CLOUD COVER WILL KEEP LOWS AROUND 10
DEGREES ABOVE NORMAL.

WILL UPDATE FORECAST BASED ON ABOVE...AND MINOR TWEAKS BASED ON
LATEST OBS/SAT/RAD TRENDS.
&&

.SHORT TERM (THURSDAY THROUGH FRIDAY)...
HAVE LEFT SLIGHT CHANCE POPS OVER EASTERN 1/4 OF CWA THURSDAY
MORNING AS LOW DEPARTS...OTHERWISE EXPECT THINGS TO BE DRY FOR THE
REMAINDER OF THE SHORT TERM AS HIGH PRESSURE BUILDS IN FROM THE
NORTHWEST. DOWNSLOPE FLOW COUPLED WITH 850 TEMPERATURES BETWEEN 10C
AND 12C...WHICH IS ABOVE NORMAL FOR THIS TIME OF YEAR...WILL
TRANSLATE INTO HIGHS IN THE UPPER 60S TO AROUND 70...SOME 10 TO 15
DEGREES ABOVE NORMAL.
&&

.LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...
NO CHANGES AT THIS TIME. FOR THE LONGER TERM USED THE 6Z GFS AS IT
WAS FAIRLY REFLECTIVE OF THE 0Z GFS ENSEMBLE MEAN...AND RECEIVED
REASONABLE SUPPORT FROM THE 12Z GFS. EXPECT FRIDAY NIGHT TO BE DRY
AS LOW PRESSURE LIFTS NORTHEAST INTO THE UPPER OHIO RIVER
VALLEY...THEN TRACKS NORTHEAST TO NORTHERN NEW ENGLAND BY SUNDAY
MORNING...WITH ITS TRAILING COLD FRONT CROSSING THE REGION SATURDAY
NIGHT. HAVE CHANCE POPS WITH ITS PASSAGE...AND THEN DUE TO SOME
UNCERTAINTY IN TIMING (ECMWF IS A BIT SLOWER) HAVE CHANCE POPS
ACROSS EASTERN AREAS SUNDAY AS WELL. HIGH PRESSURE THEN BUILDS IN
FROM THE WEST FOR LATE SUNDAY THROUGH MONDAY NIGHT. THE HIGH BEGINS
TO GIVE WAY ON TUESDAY AS A WARM FRONT BEGINS TO LIFT NORTH FROM THE
MID ATLANTIC. THERE IS SOME QUESTION ABOUT WHETHER A WAVE DEVELOPS
ALONG THE FRONT AND LIFT NORTHEAST ON TUESDAY...BUT GIVEN THE WIDE
VARIETY OF MODEL SOLUTIONS HAVE OPTED FOR A DRY FORECAST FOR NOW.
&&

.AVIATION...
TERMINALS HAVE LOWERED TO IFR OR BELOW ACROSS PORTIONS OF THE
REGION. ACROSS LONG ISLAND AND SOUTHEAST CONNECTICUT CIGS AND/OR
VSBYS ARE VFR/MVFR...HOWEVER I DO NOT EXPECT THIS TO BE A LONG TERM
TREND. IFR AND LIFR CONDITIONS WILL LIKELY PERSIST INTO AND THROUGH
MUCH OF THE AFTERNOON BEFORE SOME IMPROVEMENT TO MVFR CAN BE
EXPECTED LATE THIS EVENING AND INTO TONIGHT.
&&

.MARINE...
COASTAL LOW IS STRENGTHENING OFF THE VIRGINIA CAPES LATE THIS
MORNING AND WILL LIFT SLOWLY TO THE NORTH AND EAST THIS AFTERNOON
AND TONIGHT TO A POSITION NEAR CAPE COD BY 12Z THURSDAY. FOR NOW
HAVE KEPT THINGS AT A STRONG SMALL CRAFT ADVISORY...NOTING BUOY OBS
NEAR THE NORTH CAROLINA AND VIRGINIA COASTS (41025...CHLV2...44014)
HAVE ONLY SHOWN PEAK WINDS OF 33 KT FOR AT MOST 2 HOURS THIS DOES
NOT MEET THE FREQUENT GUST CRITERIA TO WARRANT A GALE...ESPECIALLY
NOTING THAT WATER TEMPERATURES ARE A BIT COOLER HERE...PROMOTING A
STRONGER INVERSION THAT SHOULD LIMIT MIXING DOWN OF STRONGER WINDS
ALOFT...EVEN WITH THE STORM STRENGTHENING. HOWEVER WILL CONTINUE TO
MONITOR...AND IF IT APPEARS GRADIENT SUSTAINED WINDS WILL REACH
30KT...WILL LIKELY UPGRADE TO GALES WITH GUSTS OF 35-40KT.

BASED ON EXPECTED SUSTAINED WINDS NEAR 20KT WITH GUSTS OF 25-30KT AS
STORM PASSES HAVE HOISTED SCA FOR THE EASTERN SOUND AND NEW YORK
HARBOR THROUGH MID NIGHT. ALSO ADJUSTED SEAS UP SLIGHTLY PER 6Z WAVE
WATCH (IN COORDINATION WITH PHI). REMAINDER OF MARINE UNCHANGED FROM
THIS MORNINGS ISSUANCE.

HAVE ISSUED A COASTAL FLOOD ADVISORY THROUGH EARLY AFTERNOON FOR
MINOR COASTAL FLOODING ALONG OCEAN SHORE/BACK BAYS ALONG THE SOUTH
SHORE OF LONG ISLAND AND SOUTH FACING CITY BEACHES...AS TIDAL
DEPARTURES ARE AROUND 1 FT ABOVE NORMAL AND COULD REACH 1.75 FT IN
PLACES...IN LINE WITH NGM TIDAL GUIDANCE (GFS GUIDANCE CURRENTLY
RUNNING .5-.75 FT LOW). WITH ACTUAL TIDE PREDICTED TO BE ABOUT A FT
LOWER THIS EVENING THAN THIS MORNING/AFTERNOON DO NOT EXPECT COASTAL
FLOODING TONIGHT. DEPARTURES ALONG THE SOUND ALSO DO NOT APPEAR AS
THEY WILL BE HIGH ENOUGH TO WARRANT AN ADVISORY THERE...HOWEVER WILL
CONTINUE TO MONITOR AS STORM DEVELOPS.
&&

.HYDROLOGY...
WITH A BIT FURTHER N AND W HEAVY RAINFALL AXIS...AND OROGRAPHIC AND
INVERTED TROUGH ENHANCEMENT OF MOIST INFLOW ACROSS NE JERSEY/LOWER
HUDSON VALLEY AND W CONN...EXPECTING 2 TO 3.0 INCHES OF RAINFALL
WITH LOCALLY HEAVIER AMOUNTS POSSIBLE THROUGH TONIGHT ACROSS THIS
AREA...AND 1.5 TO 2 INCHES ACROSS REMAINDER OF REGION.

WHILE...LARGE RIVERS AND STREAMS SHOULD BE ABLE TO HANDLE THIS
AMOUNT OF RAINFALL...THE SMALLER...FLASHIER RIVERS AND STREAMS AS
WELL AS URBANIZED...LOW LYING AND POOR DRAINAGE AREAS MAY HAVE
FLOODING PROBLEMS

WITH THIS BEING A LONG DURATION EVENT...THE FLASH FLOOD WATCH HAS
BEEN CONVERTED TO A FLOOD WATCH AND HAS BEEN EXTENDED TO INCLUDE
ORANGE AND PUTNAM COUNTIES. FLOOD WATCH WILL CONTINUE THROUGH AROUND
MIDNIGHT.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FOR CTZ005>012 UNTIL MIDNIGHT THURSDAY.
NJ...FLOOD WATCH FOR NJZ002>006-011 UNTIL MIDNIGHT THURSDAY.
  ...COASTAL FLOOD ADVISORY FOR NJZ006 UNTIL 2 PM WEDNESDAY.
NY...FLOOD WATCH FOR NYZ067>081 UNTIL MIDNIGHT THURSDAY.
  ...COASTAL FLOOD ADVISORY FOR NYZ072-074>077-080-081 UNTIL 2
     PM WEDNESDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ330-338 UNTIL MIDNIGHT THURSDAY.
      ...SMALL CRAFT ADVISORY FOR ANZ350-353-355 UNTIL 10 AM FRIDAY.
&&
Hazardous weather outlook, Nov 8, 11:56 AM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
1156 AM EST WED NOV 8 2006

CTZ005>012-NJZ002>005-011-NYZ067>071-073-078-079-091700-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
1156 AM EST WED NOV 8 2006

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN...HEAVY AT TIMES MAY CAUSE FLASH FLOODING TO OCCUR MAINLY FROM
MID MORNING THROUGH LATE THIS AFTERNOON. PLEASE REFER TO THE FLOOD
WATCH FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR FLOODING REPORTS AND RAINFALL
AMOUNTS.

NJZ006-NYZ072-074>077-080-081-091700-
HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1156 AM EST WED NOV 8 2006

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEW
JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN...HEAVY AT TIMES MAY CAUSE FLASH FLOODING TO OCCUR MAINLY FROM
MID MORNING THROUGH LATE THIS AFTERNOON. PLEASE REFER TO THE FLOOD
WATCH FOR FURTHER DETAILS.

A COASTAL FLOOD ADVISORY IS IN EFFECT THROUGH 2 PM FOR WIDESPREAD
MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR FLOODING REPORTS AND RAINFALL
AMOUNTS.

ANZ330-338-091700-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
1156 AM EST WED NOV 8 2006

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ335-091700-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
1156 AM EST WED NOV 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ350-353-355-091700-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1156 AM EST WED NOV 8 2006

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND GUSTS AND SEAS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS
BY THIS AFTERNOON. GUSTS WILL RANGE BETWEEN 25 AND 30 KT THIS AFTERNOON AND
EVENING AND SEAS WILL BUILD TO 4 TO 6 FT THIS MORNING AND 6 TO 10
FT TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY MORNING
FOR SEAS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 8:46 AM ESTCoastal Flood AdvisoryOKXHudson5 hr
Nov 8, 11:46 AM ESTFlood WatchOKXHudson, Passaic9 hr
Nov 8, 2:45 PM ESTFlash Flood WarningOKXBergen, Essex, Hudson, Union3 hr

Nearby

Flash Flood Warnings in New Jersey, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.